Matthew Satriano
Assistant Professor

Publications and Preprints

  • A rational map with infinitely many points of distinct arithmetic degrees (with J. Lesieutre). pdf

  • Galois closures of non-commutative rings and an application to Hermitian representations (with W. Ho). pdf

  • Lifting tropical self intersections (with Y. Len). pdf

  • Canonical heights on hyper-Kahler varieties and the Kawaguchi-Silverman conjecture (with J. Lesieutre). pdf

  • New classes of examples satisfying the three matrix analog of Gerstenhaber's theorem (with J. Rajchgot). pdf

  • Towards an Intersection Chow Cohomology Theory for GIT Quotients (with D. Edidin). pdf

  • Algebras, Synchronous Games and Chromatic Numbers of Graphs (with J. William Helton, Kyle P. Meyer, and Vern I. Paulsen). pdf

  • Density of orbits of dominant regular self-maps of semiabelian varieties (with D. Ghioca). pdf
    Transactions of the American Mathematical Society, DOI:, to appear in print, electronically published on August 21, 2018.

  • Strong cycles and intersection products on good moduli spaces (with D. Edidin). pdf
    K-Theory, pp. 225-240, Tata Inst. Fund. Res. Stud. Math. (23), Tata Inst. Fund. Res. Mumbai, 2018.

  • On the Medvedev-Scanlon Conjecture for Minimal Threefolds of Non-Negative Kodaira Dimension (with J. Bell, D. Ghioca, and Z. Reichstein). pdf
    New York Journal of Mathematics, 2017, Volume 23 (2017) 1185-1203.

  • On a Dynamical Mordell-Lang Conjecture for Coherent Sheaves (with J. Bell and S. Sierra). pdf
    Journal of the London Mathematical Society, 2017, accepted.

  • A "bottom up" characterization of smooth Deligne-Mumford stacks (with A. Geraschenko). pdf
    International Mathematics Research Notices, Volume 2017, Issue 21, Pages 6469-6483.

  • When is a variety the quotient of a smooth variety by a finite group? (with A. Geraschenko). pdf
    Oberwolfach Reports, 19 (2016), 30-34.

  • A non-commutative analogue of the Odlyzko bounds and bounds on performance for space time lattice codes (with B. Linowitz and R. Vehkalahti). pdf
    IEEE Trans. Inf. Theory, vol. 61, no. 4, pp. 1971-1984, April 2015.

  • Torus Quotients as Global Quotients by Finite Groups (with A. Geraschenko). pdf
    Journal of the London Mathematical Society 2015 92 (3): 736-759

  • On the Birational Nature of Lifting (with C. Liedtke). pdf
    Advances in Mathematics, Volume 254 (2014), 118-137.

  • Chow Quotients of Toric Varieties as Moduli of Stable Log Maps (with Q. Chen). pdf
    Algebra and Number Theory, 7-9 (2013), 2313-2329.

  • There is no degree map for 0-cycles on Artin stacks (with D. Edidin and A. Geraschenko). pdf
    Transformation Groups, Volume 18, Issue 2 (2013), 385-389.

  • Toric Stacks I: The Theory of Stacky Fans (with A. Geraschenko). pdf
    Transactions of the American Mathematical Society, 367 (2015), 1033-1071.

  • Toric Stacks II: Intrinsic Characterization of Toric Stacks (with A. Geraschenko). pdf
    Transactions of the American Mathematical Society, 367 (2015), 1073-1094.

  • On a notion of "Galois closure" for extensions of rings (with M. Bhargava). pdf
    Journal of the European Mathematical Society, Volume 16, Issue 9 (2014)

  • Logarithmic Geometry and Moduli (with D. Abramovich, Q. Chen, D. Gillam, Y. Huang, M. Olsson, and S. Sun). pdf
    Handbook of moduli. Vol. I, 1-61, Adv. Lect. Math., 24, Int. Press, Somerville, MA, 2013

  • Canonical Artin stacks over log smooth schemes. pdf
    Mathematische Zeitschrift, Volume 274, Issue 3 (2013), 779-804

  • de Rham theory for tame stacks and schemes with linearly reductive singularities. pdf
    Annales de l'Institut Fourier, 62, No. 6, 2013-2051 (2012)

  • The Chevalley-Shephard-Todd theorem for finite linearly reductive group schemes. pdf
    Algebra and Number Theory 6-1 (2012), 1-26.

  • Website templates